Ask a doctor

I Used Obagi Clear 4% for 2 Weeks for a Post Inflammatory Hyper Pigmentation, Lesion Has Whitened?

i was recommended by the dermatologist , and i noticed that 2 weeks after using obagi system of retin A cream, and obagi clear day and night that skin around the lesion has whitened beyond my original colour...this has left a white spot around my asian skin, question is will this ever return to normal skin colour? and how long will it usually take? my dermatologist did not warn me that even normal skin around the hyper pigmented lesion will become bleached

Doctor Answers (1)

Obagi vs. Melarase creams

+1

I would tone down the Obagi creams.  If the process was too severe, switch to a more natural skin lightener such as Melarase twice daily. Raffy Karamanoukian, Los Angeles


Los Angeles Plastic Surgeon
5.0 out of 5 stars 47 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.